|are my results typical
May 1, 2010
I was diagnosed HIV + a little over two years ago. I had cancer and they found my infection during that. Before I started any cancer treatment my viral load was 300,000 and my CD4 count was 350. I was started on Atripla immediately. Two months in (after I had began chemo and radiation) my viral load was undetectable, and my CD4 count dropped to 202 (because of the chemo). My viral load has stayed undetectable, and my CD4 count continues to rise. MY results from last week are CD4 count 796. My question is: Is it normal to have this good of a CD4 rebound, and will they stay high like that as long as I adhere to my meds. And also, can I really expect it to go any higher? Is there a chance that I can get to CD4 1000 or higher?
| Response from Dr. Holodniy
That is a bit unusual to see such an increase in CD4 count after chemotherapy. But good for you. It's possible to see your numbers go over 1000 and it is highly likely that your numbers will stay in the normal range as long as you keep taking your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- White Bumps On Penis After Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.